Journal of Differential Geometry

On surfaces of finite total curvature

S. Müller and V. Šverák

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 42, Number 2 (1995), 229-258.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214457233

Digital Object Identifier
doi:10.4310/jdg/1214457233

Mathematical Reviews number (MathSciNet)
MR1366547

Zentralblatt MATH identifier
0853.53003

Subjects
Primary: 53A05: Surfaces in Euclidean space
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Müller, S.; Šverák, V. On surfaces of finite total curvature. J. Differential Geom. 42 (1995), no. 2, 229--258. doi:10.4310/jdg/1214457233. https://projecteuclid.org/euclid.jdg/1214457233


Export citation